# SDR SWIA200820453

- Difficulty date: August 30, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 13,572 hours, 11,790 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 625 LEFT STRINGER CLIP AT STRINGER 14L CRACKED.  REPLACED PER SRM.
